# SDR UPS03841192

- Difficulty date: August 11, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 3884062
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RT AFT TYPE 1 DOOR HAS A CRACKED FITTING BELOW THE MOST FORWARD LOWER DOOR STOP AT AFT FRAME OF THE FORWARD WEB SECTION     REMOVED RT AFT TYPE 1 DOOR.  REMOVED FITTING LOCATED AND DRILLED NEW  FITTING IAW DC8 SRM 51-1-24. INSTALLED FITTING IAW DC8 SRM 51-1-20D  AND 51-3-0.
